Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pin pricks, crawling sensation and itching on the skin. Involuntary muscle spasms. Do I have tardive dyskenesia?

I have developed a sensation on my skin of sharp pin pricks, crawling sensation, and itching. It seems to be much worse in humidity/heatand began in July of this year. I also have had involuntary muscle spasms throughout my body, especially when at rest that are often times visible. I have had these spasms for 2 years, after taking the medication abilify. I am wondering if these two problems are related as I have read that the sensations I am experiencing sometimes occur with developing tardive dyskenesia. Please help!
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response

The symptoms you are facing might be due to fungal infection of the skin. So, I suggest to get physically examined by dermatologist to rule out fungal infection.

Muscle spasm might be due to lack of vitamins of group B and/or magnesium. So, if I were your caring doctor would advise to start multivitamin supplements for up to 3 months.

Hope it helped!
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor